Probabilistic proof of combinatorial identities
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_7_a6,
author = {Ya. P. Lumel'skii and L. M. Tsirul'nikova},
title = {Probabilistic proof of combinatorial identities},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--55},
year = {1976},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_7_a6/}
}
Ya. P. Lumel'skii; L. M. Tsirul'nikova. Probabilistic proof of combinatorial identities. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 52-55. http://geodesic.mathdoc.fr/item/IVM_1976_7_a6/